MathSciNet Relay Station
MathSciNet bibliographic data
MR2166805 20F10 (68P25 94A60)
Gebhardt, Volker A new approach to the conjugacy problem in Garside groups. J. Algebra 292 (2005), no. 1, 282–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement